Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 78, NWS Jackson, MS

April 6, 20254 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Apr 6, 2025, 2:18 AM CDT for 4 counties in Mississippi. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 2:18 AM CDT (07:18 UTC)
Expired
Apr 6, 2025, 3:15 AM CDT
In force
57 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jasper County, MS, Newton County, MS, Scott County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 76 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 2:26 AM CDTTORNADO5 Sw Lawrence, MSThis tornado touched down just south of Tanglewood Road where it snapped trees. It continued north northeast and crossed Ponderosa Road. There, it damaged several chicken houses and a metal farm building. It tracked towards HWY 80 and I-20 where it continued t
Apr 6, 2:27 AM CDTTORNADO5 Sw Lawrence, MSTDS was noted on radar.
Apr 6, 2:34 AM CDTTSTM WND DMG2 Nw Lawrence, MSSmall trees and tree limbs broken on Interstate 20. Possible tornado damage.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 10:25 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 7.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1168 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1168 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted.

219 
WFUS54 KJAN 060718
TORJAN
MSC061-101-123-129-060815-
/O.NEW.KJAN.TO.W.0078.250406T0718Z-250406T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
218 AM CDT Sun Apr 6 2025

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northwestern Jasper County in east central Mississippi...
  Central Newton County in east central Mississippi...
  Northeastern Smith County in central Mississippi...
  Southeastern Scott County in central Mississippi...

* Until 315 AM CDT.

* At 217 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Pineville, or 13 miles southwest of Newton, moving
  northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lawrence, Roberts, Newton, and Lake around 225 AM CDT.
  Stratton and Decatur around 240 AM CDT.
  Little Rock and Union around 250 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3213 8930 3216 8944 3258 8918 3258 8892
      3252 8892
TIME...MOT...LOC 0717Z 212DEG 36KT 3218 8933 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CE
5 follow-up statements
814 
WWUS54 KJAN 060726
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
226 AM CDT Sun Apr 6 2025

MSC061-123-129-060735-
/O.CAN.KJAN.TO.W.0078.000000T0000Z-250406T0815Z/
Jasper MS-Smith MS-Scott MS-
226 AM CDT Sun Apr 6 2025

...THE TORNADO WARNING FOR NORTHWESTERN JASPER...NORTHEASTERN SMITH
AND SOUTHEASTERN SCOTT COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM CDT for east central
Mississippi.

&&

LAT...LON 3222 8921 3222 8932 3235 8932 3258 8918
      3258 8892 3252 8892
TIME...MOT...LOC 0725Z 210DEG 36KT 3226 8929 

$$

MSC101-060815-
/O.CON.KJAN.TO.W.0078.000000T0000Z-250406T0815Z/
Newton MS-
226 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR CENTRAL
NEWTON COUNTY...

At 225 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Roberts, or 8 miles southwest of Newton, moving
northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lawrence and Newton around 230 AM CDT.
  Stratton and Decatur around 240 AM CDT.
  Union around 245 AM CDT.
  Little Rock around 250 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3222 8921 3222 8932 3235 8932 3258 8918
      3258 8892 3252 8892
TIME...MOT...LOC 0725Z 210DEG 36KT 3226 8929 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CE
300 
WWUS54 KJAN 060729
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
229 AM CDT Sun Apr 6 2025

MSC101-060815-
/O.CON.KJAN.TO.W.0078.000000T0000Z-250406T0815Z/
Newton MS-
229 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR CENTRAL
NEWTON COUNTY...

At 229 AM CDT, a confirmed tornado was located over Lawrence, or near
Newton, moving northeast at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Decatur, Lawrence, and Newton around 235 AM CDT.
  Stratton around 240 AM CDT.
  Union around 245 AM CDT.
  Little Rock around 250 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3222 8921 3222 8932 3235 8932 3258 8918
      3258 8892 3252 8892
TIME...MOT...LOC 0729Z 212DEG 36KT 3229 8926 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

CE
190 
WWUS54 KJAN 060744
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
244 AM CDT Sun Apr 6 2025

MSC101-060815-
/O.CON.KJAN.TO.W.0078.000000T0000Z-250406T0815Z/
Newton MS-
244 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR NORTHERN
NEWTON COUNTY...

At 244 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Decatur, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Stratton, Decatur, Little Rock, and Union around 250 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3237 8915 3236 8922 3239 8926 3258 8918
      3258 8892 3252 8892
TIME...MOT...LOC 0744Z 215DEG 38KT 3242 8918 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL
591 
WWUS54 KJAN 060801
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
301 AM CDT Sun Apr 6 2025

MSC101-060815-
/O.CON.KJAN.TO.W.0078.000000T0000Z-250406T0815Z/
Newton MS-
301 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR NORTH
CENTRAL NEWTON COUNTY...

At 301 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Union, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3247 8906 3248 8914 3258 8913 3258 8892
TIME...MOT...LOC 0801Z 212DEG 36KT 3257 8907 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

DL
990 
WWUS54 KJAN 060812
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
312 AM CDT Sun Apr 6 2025

MSC101-060822-
/O.EXP.KJAN.TO.W.0078.000000T0000Z-250406T0815Z/
Newton MS-
312 AM CDT Sun Apr 6 2025

...THE TORNADO WARNING FOR NORTH CENTRAL NEWTON COUNTY WILL EXPIRE AT
315 AM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 AM CDT for east central
Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

&&

LAT...LON 3247 8906 3248 8914 3258 8913 3258 8892
TIME...MOT...LOC 0812Z 212DEG 36KT 3266 8900 

$$

DL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 1:47 AM CDT, 31 minutes earlier.

Area forecast discussion, Apr 6, 1:47 AM CDT, 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
147 AM CDT Sun Apr 6 2025

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 934 PM CDT Sat Apr 5 2025

A line storms aligned with a strong cold front pushing into our
area has become a focus for intense rainfall rates this evening.
Strong winds aloft are venting deep convection, and the combined
influx of tropical low-level moisture from the western
Atlantic/Caribbean and upper-level moisture from the Eastern
Pacific have boosted Precipitable Water values up to 2.0 inches
along the axis of the front. GOES satellite-derived rain rate/QPE
products have shown persistent cores of deep convection with rain
rates around 2.0 inches per hour this evening. With storm motions
along the front, these storms have been training over locations
for 2 to 3 hours. Widespread personal weather station reports,
METARs, and radar estimates put rainfall measurements of 3 to 5
inches at locations between Monroe, LA up to to Grenada and west
from there so far. Flash flooding continues to be an ongoing
concern in those areas. As the line pushes east, we are starting
to see strong indications of frontogenetical forcing with the
portion moving out of northwest LA. KDGX base velocities are also
increasing over the last hour, suggesting an increased easterly
push in the next short wile. The residence time for heavy rain may
not be quite as long at locations, but localized flash flooding
especially in urban/suburban locations can be expected with
rainfall rates of near 2 inches per hour. Additionally, with a
stronger push to the cold front, the threat for damaging wind
gusts and isolated spinup tornadoes will continue to be a threat
with the squall line pushing east overnight. /NF/

&&

.DISCUSSION...
Issued at 402 PM CDT Sat Apr 5 2025

Through Tomorrow: The threat for severe weather will increase from
west to east through tonight before the threat will subside tomorrow
morning. The previously stalled cold frontal boundary has begun to
shift southward as the strong 500mb ridge that has dominated the
previous few days breaks down. The primary focus of the severe will
be focused along and west of I-55 especially in the ArkLaMiss delta
region as a host of watches, warnings and advisories have already
been issued. Currently as of about 3pm portions of the ArkLaMiss
Delta have been put under a Tornado watch through 7pm tonight.
Additionally, multiple severe thunderstorm warnings and a tornado
warning have been issued for the aforementioned area. This is the
beginning of the severe event with a tornado watch for central
Mississippi likely as the boundary progresses.

Storms, some of which could be strong to severe, will be capable of
producing damaging wind gusts up to 70mph+, large hail up to golf
ball size and the possibility for a few tornadoes; some of which
could be strong. As of now we have observed peak wind gusts of up to
45mph across the CWA as a wind advisory is in effect until 7 pm this
evening. Should the environment remain largely undisturbed across
central MS until this evening, the threat for supercells, some
tornadic, could be maximized this afternoon into the evening.
Tonight we expect storms to organize into more of a line that
progresses through the area from northwest to southeast, the
tornadic threat will diminish with straight line winds being more of
a concern.

There is also a heavy rain and flooding threat for tonight over
mainly northwest portions of the area. A flood watch is in effect
through Sunday morning for portions of northern MS and the ArkLaMiss
Delta. As the more intense storms move across, rainfall rates could
reach up to 3 inches per hour, which would raise concerns for flash
flooding, especially in urban and low lying areas. Additionally,
excessive rainfall totals will increase potential for river rises
and potential flood stage increases.

By later Sunday morning, the front will have progressed through most
of the area with lingering post-frontal showers possible through
Sunday evening, and much cooler air will move into the area, which
will be quite a contrast with the the recent heat and humidity.

Through Next Week: Weather looks to be mostly quiet behind the
frontal boundary which will have progressed through the area. A
cooler and drier airmass will continue to move into the region
behind the front locking dry conditions through the long term
forecast. Temperatures look to stay in the low to mid-60s through
Wednesday before rebounding into the mid 70s by the end of the
period./KP/

&&

.AVIATION...
(06Z TAFS)
Issued at 135 AM CDT Sun Apr 6 2025

A line of strong to severe TSRA continues to move east across the
forecast area. Winds will quickly shift out of the northwest and
north in the wake of the squall line. Cold front associated with
this squall line will also bring widespread IFR ceilings and
possible -DZ or -RA through the period, with gradually improving
visibility from west to east. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       47  59  42  67 /  20   0   0   0
Meridian      49  60  41  68 /  40  10   0   0
Vicksburg     47  59  42  67 /  10   0   0   0
Hattiesburg   52  63  42  71 /  60  20   0   0
Natchez       47  58  41  67 /  10   0   0   0
Greenville    44  59  44  63 /  10   0   0   0
Greenwood     44  60  42  64 /  10   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 AM CDT this morning for MSZ018-019-025>029-
     034>036-040>042-047.

LA...Flood Watch until 7 AM CDT this morning for LAZ007>009-015-016-
     023-025.

AR...Flood Watch until 7 AM CDT this morning for ARZ074-075.

&&

KP/NF

In the hours before

Special weather statement, Apr 6, 12:29 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
1229 AM CDT Sun Apr 6 2025

MSZ048-049-054-055-059-061>063-060630-
Lawrence MS-Jefferson MS-Copiah MS-Lincoln MS-Hinds MS-Franklin MS-
Rankin MS-Simpson MS-
1229 AM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN RANKIN...WESTERN
SIMPSON...LINCOLN...NORTHWESTERN LAWRENCE...SOUTHEASTERN JEFFERSON...
NORTHERN FRANKLIN...SOUTHEASTERN HINDS AND COPIAH COUNTIES THROUGH
130 AM CDT...

At 1229 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dry Grove to near Kirby. Movement was east
at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Pleasant Hill, Union Church, Dry Grove, Allen, New Hope,
  Dentville, Barlow, and Mcbride around 1235 AM CDT.
  Caseyville and Jackson around 1240 AM CDT.
  Crystal Springs and Terry around 1245 AM CDT.
  Glancy and Gallman around 1250 AM CDT.
  Hazlehurst around 1255 AM CDT.
  Whites around 100 AM CDT.
  Martinsville, Monterey, Florence, and Loyd Star around 105 AM CDT.
  Hopewell and Beauregard around 115 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM CDT for central, south
central and southwestern Mississippi.

&&

LAT...LON 3147 9105 3179 9080 3179 9074 3189 9072
      3216 9050 3221 8981 3150 9025
TIME...MOT...LOC 0529Z 250DEG 27KT 3212 9048 3156 9092

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SAS
Local storm report, Apr 6, 12:30 AM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1230 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     Tstm Wnd Dmg     1 SSW Clinton           32.32N 90.34W
04/06/2025                   Hinds              MS   Public

            Tree down on a home.

&&

CE
Local storm report, Apr 6, 12:32 AM CDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1232 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Flash Flood      Cleveland               33.75N 90.73W
04/05/2025                   Bolivar            MS   Fire Dept/Rescue

            Significant flooding in town, many streets
            flooded some with roughly 2 ft of water in
            the roads and water well up into yards.

&&

CE
Local storm report, Apr 6, 12:33 AM CDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1233 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Flash Flood      2 ESE Greenville        33.40N 91.04W
04/05/2025                   Washington         MS   Emergency Mngr

            Significant flooding across Greenville with
            many streets or roads flooded. Many stalled
            vehicles.

&&

CE
Local storm report, Apr 6, 1:53 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
153 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     Tstm Wnd Dmg     1 ENE Utica             32.11N 90.60W
04/05/2025                   Hinds              MS   Emergency Mngr

            Emergency management reported a tree down on
            Hwy 27 South near Morrison Rd in Utica MS.

&&

CR
Local storm report, Apr 6, 2:07 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
207 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     Tstm Wnd Dmg     1 SSE Clinton           32.33N 90.33W
04/06/2025                   Hinds              MS   Emergency Mngr

            Emergency management reported a tree on a
            vehicle with entrapment and injuries on the
            Natchez Trace south of I-20 in Clinton.

&&

CR

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:10 PM CDTFlash Flood WarningJANBolivar, Humphreys, Sunflower, Washington5 hr
Apr 5, 7:17 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore6 hr
Apr 5, 8:21 PM CDTRiver Flood WarningJANClay61 hr
Apr 5, 8:35 PM CDTRiver Flood WarningJANNeshoba6 days
Apr 5, 8:41 PM CDTSpecial Weather StatementJANIssaquena, Sharkey64 min
Apr 5, 9:19 PM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo5 hr
Apr 5, 9:50 PM CDTSpecial Weather StatementJANWarren55 min
Apr 5, 10:01 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo74 min
Apr 5, 10:38 PM CDTSpecial Weather StatementJANAttala, Carroll, Holmes, Montgomery37 min
Apr 5, 10:44 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson76 min
Apr 5, 10:59 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo76 min
Apr 5, 11:09 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery56 min
Apr 5, 11:22 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson53 min
Apr 5, 11:40 PM CDTFlash Flood WarningJANAdams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more4 hr
Apr 5, 11:50 PM CDTFlash Flood WarningJANHinds, Issaquena, Madison, Sharkey, Warren, Yazoo4 hr
Apr 6, 12:11 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott64 min
Apr 6, 12:29 AM CDTSpecial Weather StatementJANCopiah, Franklin, Lincoln61 min
Apr 6, 12:39 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee66 min
Apr 6, 12:43 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson62 min
Apr 6, 12:59 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake47 min
Apr 6, 1:12 AM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott63 min
Apr 6, 1:23 AM CDTTornado WarningJANLowndes22 min
Apr 6, 1:39 AM CDTTornado WarningJANLeake, Neshoba, Winston66 min
Apr 6, 1:40 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lawrence, Lincoln, Simpson65 min
Apr 6, 1:43 AM CDTSevere Thunderstorm WarningJANRankin, Simpson47 min
Apr 6, 1:48 AM CDTFlash Flood WarningJANHinds, Leake, Madison, Neshoba, Rankin, Scott4 hr
Apr 6, 1:56 AM CDTFlash Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more4 hr
Apr 6, 2:14 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Rankin, Scott61 min
Apr 6, 2:37 AM CDTFlash Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more4 hr
Apr 6, 2:41 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Winston45 min
Apr 6, 2:42 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson63 min
Apr 6, 2:51 AM CDTTornado WarningJANSimpson30 min
Apr 6, 2:59 AM CDTTornado WarningJANKemper, Neshoba61 min
Apr 6, 3:37 AM CDTTornado WarningJANKemper, Noxubee53 min
Apr 6, 3:40 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Rankin, Simpson, Smith65 min
Apr 6, 3:53 AM CDTTornado WarningJANJasper, Newton, Scott, Smith67 min
Apr 6, 4:05 AM CDTSevere Thunderstorm WarningJANJones39 min
Apr 6, 4:16 AM CDTTornado WarningJANJones18 min
Apr 6, 4:32 AM CDTSevere Thunderstorm WarningJANJasper, Jones, Newton, Scott, Smith58 min
Apr 6, 4:38 AM CDTTornado WarningJANJasper, Jones, Smith51 min
Apr 6, 4:50 AM CDTSevere Thunderstorm WarningJANCovington, Jones25 min
Apr 6, 5:05 AM CDTTornado WarningJANJasper, Jones44 min
Apr 6, 5:20 AM CDTRiver Flood WarningJANHinds, Warren3 days
Apr 6, 5:27 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Kemper, Lauderdale, Newton63 min
Apr 6, 5:38 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar, Marion67 min
Apr 6, 5:49 AM CDTSevere Thunderstorm WarningJANClarke, Jasper56 min
Apr 6, 5:53 AM CDTTornado WarningJANForrest, Jones40 min
Apr 6, 6:27 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale33 min
Apr 6, 6:43 AM CDTSpecial Weather StatementJANForrest47 min
Apr 6, 10:49 AM CDTRiver Flood WarningJANLowndes4 days
Apr 6, 10:49 AM CDTRiver Flood WarningJANNoxubee3 days
Apr 6, 12:04 PM CDTAreal Flood WarningJANLowndes3 days
Apr 6, 12:14 PM CDTRiver Flood WarningJANLeflore9 hr

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.